# SDR HALA0218082100391

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 35,899 hours, 5,704 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Condition: Broken
- Location: Nr 2 A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT RE HEATER CHANGE, FOUND BELLOWS BROKEN ON THE NR 2 PACK TEMP CONTROL VALVE.   REMOVED AND REPLACED THE BELLOWS.
